# SDR CALA2025091508902

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR AFT VERT BEAM CRACKED.  REMOVED AND REPLACED RT FWD EMER EXIT DOOR AFT FRAME SEGMENT IAW SRM 51-42-11/001 AND DRAWING D5227900010, D5227040004.
